Title

Mathematical Analysis and Finite Element Time Domain Simulation of Arbitrary Star-Shaped Electromagnetic Cloaks

Document Type

Article

Publication Date

1-5-2018

Publication Title

Siam Journal on Numerical Analysis

Volume

56

Issue

1

First page number:

136

Last page number:

159

Abstract

In this paper we establish the explicit expression for two-dimensional (2D) electromagnetic cloaks of arbitrary star shapes without explicit contour expressions of the objects. Furthermore, 2D arbitrary star-shaped time domain cloak models are developed. A new finite element time domain (FETD) scheme is developed to solve the governing equations, and its stability is also proved. Numerical results are presented to confirm our theoretical analysis of the cloak models and the effectiveness of our FETD method. To our best knowledge, this is the first time domain finite element simulation of arbitrary star-shaped cloaks.

Keywords

Maxwell's equations; Finite element time domain method; Edge element; Invisibility cloak

Disciplines

Physical Sciences and Mathematics

UNLV article access

Share

COinS